Monitor this situation.
Unsubscribe anytime.
[SITUATION] · [QUIET] · [HEALTH]
2 clusters · 6 sources · 2 days · First seen · Last updated
Dermal filler complication warnings
Overview
Medical professionals at 108 Military Central Hospital have issued a warning regarding late-onset complications resulting from dermal filler injections. Over a two-month period, the hospital’s Department of Plastic and Microsurgery treated five patients experiencing swelling, inflammation, and abscesses in the chest and gluteal regions.
These complications reportedly emerged five to ten years after the initial cosmetic procedures, which were performed at spas. Doctors noted that a lack of documentation regarding the filler type, manufacturer, or origin has complicated diagnosis and treatment, which may require imaging, microbiological testing, drainage, or surgery to remove necrotic tissue and foreign materials.
Experts suggest these late reactions may stem from infections or inflammatory responses to the injected material. Patients are advised to seek medical attention for symptoms such as heat, redness, pain, or unusual lumps, and are urged to use only licensed facilities and maintain detailed records of all cosmetic products used.
Entities
TTAC System · 108 Military Central Hospital · Fatemeh Mohammadpour · Health Product Consumption Monitoring Office
Timeline
-
[HEALTH] 4 sources108 Military Central Hospital warns of late filler complications
108 Military Central Hospital warns of abscesses and inflammation appearing 5-10 years after dermal filler injections performed at spas, urging patients to use licensed facilities and keep product records.
-
[HEALTH] 2 sourcesHealth experts warn of risks from unauthorized dermal fillers
Health experts in Iran warn against using unauthorized or internet-sourced dermal fillers, citing risks of counterfeit products, severe complications like vision loss, and the necessity of verifying products.
Sources
cafebiz.vn · cafef.vn · daroovasalamat.ir · kenh14.vn · negarmag.com · nhandan.vn